# SDR USAA040797

- Difficulty date: September 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 313A1355650
- Condition: Corroded
- Location: Aft Door
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, Z-ANGLE, 4 INCHES LONG, CORROSION; LEVEL 1 TASK NR C53-107-01 AFT ENT DOOR Z-ANGLE.  DEFECTIVE PART REPLACED WITH IDENT PART IAW MFG DWG.
